# SDR SWAA2023122124861

- Difficulty date: November 25, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; THRESHOLD UPPER SURFACE HAS CORROSION AT STA 794+1; WL 157; RBL 21.<[01] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00PWAH0;[02] VERIFIED ITEM 1;THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00PWAH0
